Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/98934
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Evolutionarily stable strategies in quantum games
Author: Iqbal, A.
Toor, A.H.
Citation: Physics Letters A, 2001; 280(5-6):249-256
Publisher: Elsevier
Issue Date: 2001
ISSN: 0375-9601
1873-2429
Statement of
Responsibility: 
A. Iqbal, A.H. Toor
Abstract: Abstract not available
Rights: © 2001 Elsevier Science B.V. All rights reserved.
RMID: 0030043483
DOI: 10.1016/S0375-9601(01)00082-2
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.